# SDR ABXA9700957

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47498
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 99184141
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE RT HORIZONTAL STAB INBOARD LEADING EDGE SECTION, INBOARD RIB CRACKED AT LOCK BOLT.  REPAIRED RIB IAW DC9 SRM DRAWING NR K05159.
